Complete characterizations of global optimality for problems involving the pointwise minimum of sublinear functions

Publication Type:
Journal Article
Citation:
SIAM Journal on Optimization, 1996, 6 (2), pp. 362 - 372
Issue Date:
1996-01-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2010003579OK.pdf1.07 MB
Adobe PDF
Necessary and sufficient global optimality conditions are presented for certain non-convex minimization problems subject to inequality constraints that are expressed as the pointwise minimum of sublinear (MSL) functions. A generalized Farkas lemma for inequality systems with MSL functions plays a crucial role in presenting the conditions in dual forms. Applications to certain multiplicative sublinear programming problems and fractional programming problems are also given.
Please use this identifier to cite or link to this item: